# SDR 2007FA0000982

- Difficulty date: October 28, 2007
- Submitted: November 7, 2007
- Operation: General aviation
- Aircraft: N108SG
- Make and model: Piper PA-24-250
- Aircraft serial: 24149
- Engine: Lyc O540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: HM6
- Condition: Broken
- Location: Rt Mlg Actuator
- Part time: 2,160 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB HEIM BEARING BROKE AT THREADS NEXT TO JAM NUT ON ACTUATOR ROD DURING TAKEOFF ROLL W/RESULTANT GEAR COLLAPSE. INCREASE SIZE AND STRENGTH OF PART.  (K)
